Make your own free website on Tripod.com
Depoprovera and the after math
Home | Forum and Chat | Update | Favorite Links | Contact Me

WE NOW HAVE A FORUM AND CHAT ROOM!!!!!!

My name is Loran.  I was on depo for 9 months- 3 shots.  I went from 120 pounds to 175.  I have to take a daily antibiotic to keep from getting roaring UT infections- Thanks to Depo.  It has been almost 2 years since my last shot and I have yet to have a normal period. 
I have started this website to help others who are going through the same things I am.  I am hoping we can all help each other.  
 Great!

 Pen 2 PLEASE SIGN MY GUESTBOOK! Pen 2 

Sign my Guestbook FREE GUESTBOOKS View my Guestbook

DEPO SIDE EFFECTS

  • 50lb weight gain
  • Extreme Excitability, Nervousness (first two years terrible)
  • Panic Attacks, Paranoia (first two years)
  • Shortness of Breath (horrible first two years )
  • Great loss of libido
  • Painful intercourse (for about two years)
  • Severe lack of lubrication (at least 2 yrs.)
  • Lowered immune system 
  • Loss of hair
  • Now (current) unwanted hair on breasts, toes, face
  • Violent headaches (coming from pain at base of skull)
  • Extremely sore, stiff, crippled muscles all over body
  • Blurry vision
  • Dizziness
  • Inability to bend over
  • Severe neck and shoulder pain
  • Jaw pain.. facial pain
  • Breast Tenderness & Pains - Fibrocystic breasts
  • Heart palpitations - irregular heart beat
  • Chronic sinus and yeast infections (still today)
  • Concentration and memory problems (still today)
  • Acne - not (teenager type acne - large boil/cyst like acne)
  • Suicidal thoughts because daily debilitating pain was too much

Thanks for visiting Thank You